# SDR CALA2023051901555

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 8,868 hours, 2,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Part number: G02163
- Condition: Damaged
- Location: Aft Cargo Comp.
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE TO AFT CARGO COMP. SIDEWALL LINERS. SDR FLAGGED. PICTURES ADDED
